# SDR XNOA1165

- Difficulty date: November 11, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 36,254 hours, 29,994 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT AND COPILOTS TRIM INDICATOR ELEVATOR POSITION READS CAPT 1 DEGREE NOSE UP & F/O 3 DEGREES NOSE UP.  REPOSITIONED CAPT'S PITCH TRIM INDICATION WHEEL, VISUALLY VERIFIED INDICATION.  ALL INDICATIONS NORMAL.  WORK ACCOMPLISHED IAW A300 MM 27-41-00 & 22-23-00.
